Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Noncommutative mirror symmetry for punctured surfaces
HTML articles powered by AMS MathViewer

by Raf Bocklandt; With an appendix by Mohammed Abouzaid PDF
Trans. Amer. Math. Soc. 368 (2016), 429-469 Request permission


In 2013, Abouzaid, Auroux, Efimov, Katzarkov and Orlov showed that the wrapped Fukaya categories of punctured spheres and finite unbranched covers of punctured spheres are derived equivalent to the categories of singularities of a superpotential on certain crepant resolutions of toric 3 dimensional singularities. We generalize this result to other punctured Riemann surfaces and reformulate it in terms of certain noncommutative algebras coming from dimer models. In particular, given any consistent dimer model we can look at a subcategory of noncommutative matrix factorizations and show that this category is $\mathtt {A}_\infty$-isomorphic to a subcategory of the wrapped Fukaya category of a punctured Riemann surface. The connection between the dimer model and the punctured Riemann surface then has a nice interpretation in terms of a duality on dimer models.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16G20, 14J33
  • Retrieve articles in all journals with MSC (2010): 16G20, 14J33
Additional Information
  • Raf Bocklandt
  • Affiliation: Korteweg de Vries institute, University of Amsterdam (UvA), Science Park 904, 1098 XH Amsterdam, The Netherlands
  • Email:
  • Received by editor(s): December 20, 2011
  • Received by editor(s) in revised form: February 4, 2013, and November 12, 2013
  • Published electronically: April 3, 2015
  • © Copyright 2015 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 368 (2016), 429-469
  • MSC (2010): Primary 16G20, 14J33
  • DOI:
  • MathSciNet review: 3413869